Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 848203, 11 pages
http://dx.doi.org/10.1155/2015/848203
Research Article

A Solution for the Generalized Synchronization of a Class of Chaotic Systems Based on Output Feedback

1Instituto Politécnio Nacional-CIC, Avenida Juan de Dios Bátiz, s/n, 07738 México, DF, Mexico
2Department of Automatic Control, CINVESTAV-IPN, Avenida Instituto Politécnico Nacional 2508, 07360 México, DF, Mexico
3Faculty of Sciences, Autonomous University of Baja California, Km. 103 Carretera Tijuana-Ensenada, 22860 Ensenada, BCN, Mexico
4Instituto Politécnio Nacional-ESCOM, Avenida Juan de Dios Bátiz Esquina Miguel Othón de Mendizábal, 07738 México, DF, Mexico

Received 9 June 2015; Revised 4 September 2015; Accepted 6 September 2015

Academic Editor: Rafael Morales

Copyright © 2015 Carlos Aguilar-Ibanez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlos Aguilar-Ibanez, R. Martínez-Guerra, C. Pérez-Pinacho, E. García-Canseco, and Miguel S. Suarez-Castanon, “A Solution for the Generalized Synchronization of a Class of Chaotic Systems Based on Output Feedback,” Mathematical Problems in Engineering, vol. 2015, Article ID 848203, 11 pages, 2015. https://doi.org/10.1155/2015/848203.